ITEM METADATA RECORD
Title: The construction of three-dimensional invariant cubature formulae
Authors: Beckers, Marc
Haegemans, Anny #
Issue Date: 1991
Publisher: Elsevier science bv
Series Title: Journal of Computational and Applied Mathematics vol:35 pages:109-118
Abstract: A method of constructing three-dimensional cubature formulae of high degree for three-dimensional regions is presented. The formulae possess full polyhedral symmetry. This means that every knot of the formula belongs to an orbit invariant with respect to the symmetries of the polyhedron and that all points of an orbit are knots of the formula with the same weight.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science